# SDR 4DPA2022061600002

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N265JX
- Make and model: Emb EMB-135ER
- Aircraft serial: 145361
- Aircraft time: 14,680 hours, 13,090 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 163500115
- Part serial: 12715
- Condition: Cracked
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDSHIELD OUTER PANE SHATTERED DURING DESCENT AT ABOUT FL 250 +/- CREW DECLARED AND EMERGENCY AND LANDED NO FURTHER ISSUES REPORTED. CORR ACTION- R&R'D PILOT WINDSHIELD ALL LK & OPS TESTS GOOD.
